# SDR A6WA200340144

- Difficulty date: October 16, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 601R952081
- Condition: Cracked
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXCESSIVE ENGINE EXHAUST ODOR IN COCKPIT AND CABIN WHILE RUNNING APU.  INSPECTION AND FOUND NR 2 PACK COMPRESSOR OUTLET TEMP SWITCH DUCT CRACKED.  REMOVED AND REPLACED DUCT ASSEMBLY.  (M)
